Affordable Access

Publisher Website

Two families of periodic Jacobi Algorithms with period lengths going to infinity

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
37
Issue
2
Identifiers
DOI: 10.1016/s0022-314x(05)80035-6

Abstract

We exhibit two infinite families of periodic Jacobi Algorithm expansions with period length equal to 4 m+1 in the first case and to 3 m+1 in the second case.

There are no comments yet on this publication. Be the first to share your thoughts.